# SDR PAZR202408010001

- Difficulty date: July 13, 2024
- Submitted: August 1, 2024
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N194MF
- Make and model: Gulstm GV
- Aircraft serial: 510
- Aircraft time: 10,317 hours, 4,176 cycles
- Engine: Rroyce BR700710A110
- Engine time: 9,784 hours, 3,885 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: LR47000D
- Part serial: B156
- Condition: Sheared
- Location: Rh Engine
- Part time: 106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER APPROXIMATELY 45 MIN OF FLIGHT, RED CAS MESSAGE “R ENG LOW OIL PRES” WAS DISPLAYED IN COCKPIT. OBSERVED A STEADY BUT SLOW INCREASE ON THE RIGHT ENGINE OIL TEMPERATURE. RETURNED TO MAINTENANCE FACILITY. INVESTIGATION REVEALED OIL PUMP SPLINED DRIVE COUPLING TO BE SHEARED. THIS IS THE THIRD OCCURRENCE OF AN OIL PUMP SHEARED DRIVE COUPLING ON THIS ENGINE / ACCESSORY GEARBOX.
